Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 147, NWS Jackson, KY

July 5, 20128 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jul 5, 2012, 3:49 PM EDT for 8 counties in Kentucky. It was in force for 26 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2012, 3:49 PM EDT (19:49 UTC)
Expired
Jul 5, 2012, 4:15 PM EDT
In force
26 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Bell County, KY, Clay County, KY, Harlan County, KY, Knox County, KY, Laurel County, KY, Leslie County, KY, McCreary County, KY, Whitley County, KY

The radar

The Jackson,KY radar (KJKL), 107 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 3:55 PM EDTTSTM WND DMGCorbin, KYROOF DAMAGE AT SAV-A-LOT.
Jul 5, 4:00 PM EDTTSTM WND DMG4 Sw Corbin, KYTREE BLOWN ONTO CAR IN THE OAK GROVE AREA.
Jul 5, 4:20 PM EDTTSTM WND DMGArjay, KYNUMEROUS TREES DOWN IN ARJAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 11:37 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1407 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1485 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WUUS53 KJKL 051949
SVRJKL
KYC013-051-095-121-125-131-147-235-052015-
/O.NEW.KJKL.SV.W.0147.120705T1949Z-120705T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
349 PM EDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BELL COUNTY IN SOUTHEAST KENTUCKY...
  SOUTHERN CLAY COUNTY IN SOUTHEAST KENTUCKY...
  WEST CENTRAL HARLAN COUNTY IN SOUTHEAST KENTUCKY...
  KNOX COUNTY IN SOUTHEAST KENTUCKY...
  SOUTHERN LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHWESTERN LESLIE COUNTY IN SOUTHEAST KENTUCKY...
  NORTHEASTERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHERN WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 415 PM EDT

* AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR LESBAS...OR 6 MILES
  SOUTHEAST OF LONDON...AND MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BARBOURVILLE...PINEVILLE...WILLIAMSBURG...WHITLEY CITY...LILY...
  LAKE...BUSH...PIGEONROOST...HIMA...DORTHAE...SASSER...CANE CREEK...
  GROVE...BLACKWATER...MCHARGUE...BLUEHOLE...BARK CAMP...BOHO...NORTH
  CORBIN AND TUTTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3672 8454 3696 8438 3696 8436 3699 8435
      3700 8432 3702 8433 3703 8430 3706 8432
      3716 8347 3672 8336
TIME...MOT...LOC 1949Z 335DEG 14KT 3706 8400
WIND...HAIL 60MPH <.50IN

$$

ABE
2 follow-up statements
778 
WWUS53 KJKL 052007
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
407 PM EDT THU JUL 5 2012

KYC013-051-095-121-125-131-147-235-052015-
/O.CON.KJKL.SV.W.0147.000000T0000Z-120705T2015Z/
KNOX KY-LESLIE KY-MCCREARY KY-WHITLEY KY-BELL KY-CLAY KY-HARLAN KY-
LAUREL KY-
407 PM EDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LAUREL...SOUTHWESTERN HARLAN...SOUTHERN CLAY...NORTHERN BELL...
NORTHERN WHITLEY...NORTHEASTERN MCCREARY...SOUTHWESTERN LESLIE AND
KNOX COUNTIES UNTIL 415 PM EDT...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR TUTTLE...OR 10 MILES SOUTHEAST
OF LONDON...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  BARBOURVILLE...PINEVILLE...WILLIAMSBURG...WHITLEY CITY...GOOSE
  ROCK...CORBIN...TEDDERS...CUMBERLAND FALLS S.P....BOTTO...BEULAH
  HEIGHTS...MOORE HILL...KNOXFORK...LINCOLN...SPRULE...YOUNGS
  CREEK...SILER...FLETCHER...DEERING...WOOLLUM AND MARCUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3672 8454 3696 8438 3696 8436 3699 8435
      3700 8432 3702 8433 3703 8430 3706 8432
      3716 8347 3672 8336
TIME...MOT...LOC 2007Z 335DEG 14KT 3700 8396
WIND...HAIL 60MPH <.50IN

$$

DUSTY
043 
WWUS53 KJKL 052011
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
411 PM EDT THU JUL 5 2012

KYC013-051-095-121-125-131-147-235-052019-
/O.EXP.KJKL.SV.W.0147.000000T0000Z-120705T2015Z/
KNOX KY-LESLIE KY-MCCREARY KY-WHITLEY KY-BELL KY-CLAY KY-HARLAN KY-
LAUREL KY-
411 PM EDT THU JUL 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAUREL...SOUTHWESTERN
HARLAN...SOUTHERN CLAY...NORTHERN BELL...NORTHERN WHITLEY...
NORTHEASTERN MCCREARY...SOUTHWESTERN LESLIE AND KNOX COUNTIES IS
BEING REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION...HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM EDT.

LAT...LON 3672 8454 3696 8438 3696 8436 3699 8435
      3700 8432 3702 8433 3703 8430 3706 8432
      3716 8347 3672 8336
TIME...MOT...LOC 2009Z 335DEG 14KT 3699 8396

$$

DUSTY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:23 PM EDT, 26 minutes earlier.

Area forecast discussion, Jul 5, 3:23 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
323 PM EDT THU JUL 5 2012

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 322 PM EDT THU JUL 5 2012

FIRST ROUND OF CONVECTION CURRENTLY DROPPING SOUTH THROUGH THE AREA
WILL DEPART BY 6 PM THIS EVENING. STILL EXPECTING THE MAIN THREAT TO
BE DAMAGING WINDS WITH THIS ACTIVITY. ALTHOUGH ATMOSPHERE WILL NOT
HAVE LONG TO RECHARGE...ANOTHER AREA OF ENHANCED LAPSE RATES IS
DROPPING SOUTH ACROSS SOUTHEAST MICHIGAN AND USING THE TIMING
TOOL...WILL REACH OUR NECK OF THE WOODS BETWEEN 01Z AND 02Z. NOT SURE
HOW MUCH SEVERE THREAT WILL ACCOMPANY THE SECOND ROUND OF
STORMS...BUT IF WE CAN CLEAR OUT EARLY ENOUGH TONIGHT FOR TEMPS TO
RECOVER A BIT...WE COULD GENERATE ENOUGH INSTABILITY TO CREATE A
CONCERN AGAIN LATE THIS EVENING. THIS WILL HAVE TO BE WATCHED THIS
EVENING. THIS ACTIVITY IS EXPECTED TO DEPART SHORTLY AFTER MIDNIGHT.
AT THAT POINT...VERY TOUGH TO ANTICIPATE ANY MORE ROUND OF SHOWERS OR
STORMS...SO GOING TO TREND TOWARDS A DRY FORECAST FOR THE SECOND HALF
OF THE NIGHT.

THE AREA WILL REMAIN ON THE EASTERN SIDE OF THE HIGH ON FRIDAY...SO
IT APPEARS LOW CHANCE POPS ARE IN ORDER AGAIN FOR FRIDAY AFTERNOON
AND EVENING. THE HIGH WILL THEN FOLD OVER ON ITSELF FRIDAY NIGHT INTO
SATURDAY BRINGING VERY HOT WEATHER TO THE AREA ON SATURDAY. WITH THE
HIGH FOLDING OVER...IT APPEARS OUR TRAIN OF DISTURBANCES FROM THE
NORTH MAY BE CUT OFF SETTING UP A DRY DAY...SO PLAN TO KEEP SATURDAY
DRY AT THIS TIME. SATURDAY NIGHT SHOULD REMAIN DRY WITH VERY MILD
OVERNIGHT READINGS.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 322 PM EDT THU JUL 5 2012

THE HIGH WILL FINALLY GET SUPPRESSED TO THE SOUTH LATE IN THE WEEKEND
AND ESPECIALLY NEXT WEEK AS A SHORTWAVE TROUGH AXIS SHIFTS SOUTH
ACROSS THE OHIO RIVER VALLEY. THIS WILL FINALLY BRING AN END TO OUR
RECORD HEAT WAVE ALONG WITH SOME MUCH NEEDED PRECIPITATION. AT THIS
TIME...IT LOOKS LIKE MODELS STILL DISAGREE A BIT ON THE TIMING...BUT
IT APPEARS SOMETIME BETWEEN SUNDAY AFTERNOON AND MONDAY THE MAIN WAVE
WILL DROP SOUTH ACROSS THE AREA. DEPENDING ON THE TIMING...WE COULD
SEE ANOTHER SEVERE THREAT. THE FRONT COULD HANG UP IN THE TENNESSEE
VALLEY...WHICH COULD ALLOW PRECIPITATION CHANCES TO LINGER THROUGH
MIDWEEK. THUS...FORECAST IS GOING TO LOOK MUCH WETTER...WHICH MANY
WILL NOT COMPLAIN ABOUT GIVEN OUR RECENT DRY WEATHER. THIS WILL BE A
WELCOME PATTERN CHANGE. HIGHS BY NEXT WEEK WILL BE RUNNING IN THE LOW
TO MID 80S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 125 PM EDT THU JUL 5 2012

NUMEROUS SHOWERS AND THUNDERSTORMS WILL DROP SOUTHWARD ACROSS EASTERN
KENTUCKY THIS AFTERNOON. THIS STORMS WILL PROVIDE SOME VERY GUSTY
WINDS AT TIMES. THE STRONGER STORMS COULD GUSTS UP TO 50 KNOTS. THE
THUNDERSTORM THREAT MAY DIMINISH TOWARDS 00Z...BUT COULD LINGER A BIT
LONGER. BY MIDNIGHT...THINGS WILL TURN MUCH QUIETER AND SHOULD
CONTINUE THROUGH TOMORROW MORNING. MORE ISOLATED STORMS WILL BE
POSSIBLE FRIDAY AFTERNOON.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT SATURDAY FOR KYZ044-050>052-058>060-
068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...KAS
LONG TERM....KAS
AVIATION...KAS
Hazardous weather outlook, Jul 5, 3:04 PM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
304 PM EDT THU JUL 5 2012

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-070000-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
304 PM EDT THU JUL 5 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY...
...SEVERE THUNDERSTORM WATCH 469 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

HEAT INDICES WILL PEAK IN THE 100 TO 105 DEGREE RANGE FOR MOST
LOCATIONS LATE THIS AFTERNOON AND EARLY THIS EVENING.

THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND THIS EVENING. SEVERE
STORMS ARE EXPECTED...CONTAINING DAMAGING WINDS AND LARGE HAIL.

ADDITIONALLY...WITH ONGOING DROUGHT CONDITIONS...AN ELEVATED THREAT
FOR WILDFIRES WILL PERSIST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDICES WILL PEAK IN 102 TO 107 DEGREE RANGE FOR MOST LOCATIONS
ON FRIDAY AND SATURDAY DURING THE LATE AFTERNOON AND EARLY EVENING
HOURS.

THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTHEAST OF A LINE FROM
SANDY HOOK...TO BARBOURVILLE...TO WHITLEY CITY ON FRIDAY AFTERNOON.

THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF EASTERN KENTUCKY FROM
SUNDAY THROUGH WEDNESDAY.

WITH ONGOING DROUGHT CONDITIONS...AN ELEVATED THREAT FOR WILDFIRES
WILL PERSIST.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE RELAY ANY WIND DAMAGE...STRONG WIND REPORTS...OR
LARGE HAIL TO THE NATIONAL WEATHER SERVICE IN JACKSON.

KAS

In the hours before

Local storm report, Jul 5, 2:41 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
241 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     TSTM WND DMG     20 E PIKEVILLE          37.48N 82.15W
07/05/2012                   PIKE               KY   LAW ENFORCEMENT

            TREES DOWN ON HIGHWAY 1056 AT MCCARR.

&&

DSTAMPER
Local storm report, Jul 5, 2:42 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
242 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     SOUTH WILLIAMSON        37.67N 82.28W
07/05/2012                   PIKE               KY   LAW ENFORCEMENT

            TREES DOWJN IN SOUTH WILLIAMSON.

&&

DSTAMPER
Local storm report, Jul 5, 2:44 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
244 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             JUDY                    38.13N 83.96W
07/05/2012  E0.25 INCH       MONTGOMERY         KY   TRAINED SPOTTER

            STRONG WINDS AND FREQUENT LIGHTNING.

&&

DSTAMPER
Local storm report, Jul 5, 3:25 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
325 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND DMG     5 NW HAZARD             37.30N 83.26W
07/05/2012                   PERRY              KY   FIRE DEPT/RESCUE

            POWER LINES DOWN ON COUCHTOWN ROAD.

&&

DSTAMPER
Local storm report, Jul 5, 3:31 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
331 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND DMG     CHAVIES                 37.35N 83.35W
07/05/2012                   PERRY              KY   FIRE DEPT/RESCUE

            TREES DOWN AT CHAVIES.

&&

DSTAMPER
Local storm report, Jul 5, 3:46 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
346 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     4 N BEATTYVILLE         37.64N 83.71W
07/05/2012                   LEE                KY   TRAINED SPOTTER

            4 TREES DOWN ALONG HIGHWAY 52 BETWEEN BEAR TRACK AND
            BEATTYVILLE.

&&

DSTAMPER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 1:12 PM EDTSevere Thunderstorm WarningJKLBath, Elliott, Menifee, Morgan, Rowan33 min
Jul 5, 1:17 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Menifee, Montgomery, Rowan43 min
Jul 5, 1:21 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Martin, Pike39 min
Jul 5, 1:46 PM EDTSevere Thunderstorm WarningJKLEstill, Lee, Menifee, Montgomery, Powell44 min
Jul 5, 1:57 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Martin, Pike33 min
Jul 5, 1:59 PM EDTSevere Thunderstorm WarningJKLFloyd, Pike61 min
Jul 5, 2:12 PM EDTSevere Thunderstorm WarningJKLElliott, Floyd, Johnson, Magoffin, Morgan48 min
Jul 5, 2:16 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery29 min
Jul 5, 2:19 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Rowan41 min
Jul 5, 2:22 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Owsley, Wolfe23 min
Jul 5, 2:24 PM EDTSevere Thunderstorm WarningJKLLee, Magoffin, Menifee, Morgan, Powell, Wolfe36 min
Jul 5, 2:29 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Magoffin, Martin, Pike31 min
Jul 5, 2:39 PM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Magoffin, Morgan, Wolfe36 min
Jul 5, 2:41 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery34 min
Jul 5, 2:44 PM EDTSevere Thunderstorm WarningJKLBreathitt, Estill, Lee, Owsley, Perry, Wolfe46 min
Jul 5, 2:46 PM EDTSevere Thunderstorm WarningJKLBath, Elliott, Menifee, Morgan, Rowan14 min
Jul 5, 2:47 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Owsley, Pulaski, Rockcastle43 min
Jul 5, 2:58 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Letcher, Magoffin, Perry and 1 more32 min
Jul 5, 3:00 PM EDTSevere Thunderstorm WarningJKLBath, Estill, Lee, Magoffin, Menifee, Montgomery and 3 more45 min
Jul 5, 3:09 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Leslie, Owsley, Perry36 min
Jul 5, 3:14 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Knott, Magoffin, Wolfe31 min
Jul 5, 3:18 PM EDTSevere Thunderstorm WarningJKLHarlan, Knott, Leslie, Letcher, Perry42 min
Jul 5, 3:22 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Pulaski, Rockcastle68 min
Jul 5, 3:26 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Estill, Jackson, Knott, Lee and 5 more47 min
Jul 5, 3:58 PM EDTSevere Thunderstorm WarningJKLHarlan, Knott, Leslie, Letcher, Perry60 min
Jul 5, 4:11 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 2 more59 min
Jul 5, 4:23 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Wayne67 min
Jul 5, 4:34 PM EDTFlash Flood WarningJKLBreathitt, Knott, Leslie, Perry2 hr
Jul 5, 4:38 PM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Lee, Owsley, Rockcastle2 hr
Jul 5, 5:38 PM EDTAreal Flood AdvisoryJKLBell, Knox, Whitley78 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.